Stochastic Differential Equations with Brownian Motion
Anthony Remy
Journal of Economics and Econometrics, 2018, vol. 61, issue 1, 62-95
Abstract:
The present paper uses a stochastic differential equation approach to model virtual currency prices, where virtual currency prices follow a stochastic process. We estimate a Black–Scholes options pricing model using high-frequency virtual currency data. Finally, we use the estimated model to simulate and project virtual currency prices.
Keywords: Stochastic differential equation; Black–Scholes; options pricing model; virtual currency prices. (search for similar items in EconPapers)
JEL-codes: C61 C73 E31 E42 G12 (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
https://ideas.repec.org/a/eei/journl/v61y2018i1p62-95.html
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eei:journl:v:61:y:2018:i:1:p:62-95
Access Statistics for this article
More articles in Journal of Economics and Econometrics from Economics and Econometrics Society Contact information at EDIRC.
Bibliographic data for series maintained by Julia van Hove ().